# SDR SWAA2022072722895

- Difficulty date: June 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SHIELD JUST FWD OF CARGO DOOR CUTOUT; CRACKED. / [01] RECIVED NEW SHIELD P/N 453A2611-1; NEW HIELD WILL BE INSTALL  ON EA MOC CARD TTG8Q0043PN3;[02] VERIFIED STEP 1.
